MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Codes Overheating of Device (1437); Pumping Stopped (1503)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate this unit.The fse confirmed the fans were dirty.A general cleaning of the iabp was performed and then preventative maintenance was performed as required with replacement of the drive assembly with a used part as requested and provided by the customer due to leaking observed in k6, k7, k8.The iabp unit passed all pm tests after replacement of pm parts, and all other functional and safety tests were also passed per specifications.The iabp was cleared for clinical use and released to the customer.(b)(6).It was observed during an external audit at getinge (b)(4), that servicing practices at getinge (b)(4) are not in compliance to applicable requirements due to identified gaps in quality management system.Specifically, unanticipated repair activities were not submitted as complaints and assessed for reporting as required per regulations and as a result this report was not submitted in a timely manner.Getinge (b)6) has approved a comprehensive remediation plan and all unanticipated repair activities will be submitted as complaints.
 
Event or Problem Description
Customer reported that after a few hours of operation, the cs100 intra-aortic balloon pump (iabp) turned off due to overheating.It is unknown if there was a patient involved during the operation of the iabp; however, no adverse event was reported.
 
Event or Problem Description

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10511340
Report Number2249723-2020-01454
Device Sequence Number1270564
Product Code DSP
UDI-Device Identifier10607567108698
UDI-Public10607567108698
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number0998-00-3013-68
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1